MathSciNet Relay Station
MathSciNet bibliographic data
MR2150868 35J60 (35B45)
Du, Yihong; Li, Shujie Nonlinear Liouville theorems and a priori estimates for indefinite superlinear elliptic equations. Adv. Differential Equations 10 (2005), no. 8, 841–860.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement